# SDR SCNA20220822097

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 58,769 hours, 32,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER: 72798:  DOOR R 1 ESCAPE SLIDE NEEDS THE LOWER FLAP REPOSITIONED , TUCKE AND SECURED TO VELCRO.  RESOLUTION:  DOOR R1 ESCAPE SLIDE LOWER FLAP VELCRO RESECURED REF. AMM. 25-66-00.
